Tokyo Journal of Mathematics

Reducibility of Flow-Spines

Ippei ISHII

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 10, Number 1 (1987), 161-177.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270141801

Digital Object Identifier
doi:10.3836/tjm/1270141801

Mathematical Reviews number (MathSciNet)
MR899481

Zentralblatt MATH identifier
0645.57010

Citation

ISHII, Ippei. Reducibility of Flow-Spines. Tokyo J. Math. 10 (1987), no. 1, 161--177. doi:10.3836/tjm/1270141801. https://projecteuclid.org/euclid.tjm/1270141801


Export citation